MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-30-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) the patient underwent the revision surgery because she felt pain suddenly.Doi: unknown.Dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Removed d9 and h3 as there is no product received.

Brand Name
CANCELLOUS BONE SCREW 6.5X30MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11581454
Report Number1818910-2021-06286
Device Sequence Number19873003
Product Code HWC
UDI-Device Identifier10603295007623
UDI-Public10603295007623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1172-30-000
Device Catalogue Number117230000
Device Lot NumberBB8CV4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/16/2021
05/05/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/04/2021
05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X30MM
Outcome Attributed to Adverse Event Required Intervention;